# SDR 98UAL900169

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Lt Wing/Body
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WING BODY OVERHEAT LIGHT WAS ILLUMINATED AND REMAINED ON AFTER THE DUCT WAS DEPRESSURIZED.
